# SDR GTIA2023120137655

- Difficulty date: November 27, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 22,160 hours, 9,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS SMELL/ FUME EVENT DURING DESCENT BELOW FL100-TROUBLESHOOTING PER TSM 05-50-810-831. NO SOURCE OF FUMES FOUND. COULD NOT DUPLICATE FUME EVENT. ACFT OK FOR CONT SRVC. NO FAULTS NOTED AT THIS TIME.
